Alert archive / Florida / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 47, NWS Melbourne, FL

September 5, 2010Brevard County, Osceola County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Sep 5, 2010, 6:56 PM EDT for Brevard County, Osceola County, Florida. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 5, 2010, 6:56 PM EDT (22:56 UTC)
Expired
Sep 5, 2010, 8:00 PM EDT
In force
64 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon

Counties Brevard County, FL, Osceola County, FL

The radar

The Melbourne radar (KMLB), 4 km from the middle of the area, began a volume at 22:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 10.9 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2010-09-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1018 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2010-09-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1018 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
867 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

327 
WUUS52 KMLB 052256
SVRMLB
FLC009-097-060000-
/O.NEW.KMLB.SV.W.0047.100905T2256Z-100906T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
656 PM EDT SUN SEP 5 2010

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN BREVARD COUNTY IN FLORIDA
  EAST CENTRAL OSCEOLA COUNTY IN FLORIDA

* UNTIL 800 PM EDT.

* AT 654 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 5 MILES
  WEST OF CAMP HOLLY FISH CAMP...AND MOVING EAST AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED 
  TO...PALM BAY...WEST MELBOURNE...MELBOURNE...MALABAR...SATELLITE 
  BEACH...MICCO...MELBOURNE BEACH...INDIAN HARBOUR BEACH... 
  INDIALANTIC...GRANT AND BAREFOOT BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.

&&

LAT...LON 2794 8052 2787 8049 2786 8049 2783 8092
      2828 8093 2830 8070 2828 8069 2830 8069
      2831 8065 2827 8066 2823 8063 2826 8061
      2831 8062 2831 8059 2820 8059 2811 8057
      2795 8048 2787 8046
TIME...MOT...LOC 2255Z 260DEG 12KT 2809 8084

$$


52
2 follow-up statements
131 
WWUS52 KMLB 052329
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
729 PM EDT SUN SEP 5 2010

FLC009-097-060000-
/O.CON.KMLB.SV.W.0047.000000T0000Z-100906T0000Z/
OSCEOLA-BREVARD-
729 PM EDT SUN SEP 5 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR SOUTHERN BREVARD AND EAST CENTRAL OSCEOLA COUNTIES...

AT 728 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH ACROSS OVER EXTREME 
SOUTHERN BREVARD COUNTY...MOVING EAST AT 15 MPH.

AREAS THAT MAY BE AFFECTED BY THE SEVERE STORM IN THE WARNING 
INCLUDE BUT ARE NOT LIMITED TO PALM BAY...WEST MELBOURNE...
MELBOURNE...MALABAR...VALKARIA...MICCO...MELBOURNE BEACH...
INDIALANTIC...GRANT...FLORIDANA BEACH AND BAREFOOT BAY

LAT...LON 2794 8052 2787 8049 2786 8049 2783 8092
      2828 8093 2830 8070 2828 8069 2830 8069
      2831 8065 2827 8066 2823 8063 2826 8061
      2831 8062 2831 8059 2820 8059 2811 8057
      2795 8048 2787 8046
TIME...MOT...LOC 2325Z 260DEG 12KT 2811 8073

$$


52
631 
WWUS52 KMLB 052351
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
751 PM EDT SUN SEP 5 2010

FLC009-097-060001-
/O.EXP.KMLB.SV.W.0047.000000T0000Z-100906T0000Z/
OSCEOLA-BREVARD-
751 PM EDT SUN SEP 5 2010

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BREVARD AND EAST
CENTRAL OSCEOLA COUNTIES WILL EXPIRE AT 800 PM EDT...

THE SEVERE STORM THAT PROMPTED THE WARNING HAD WEAKENED...THUS THE 
WARNING HAS BEEN ALLOWED TO EXPIRE. VERY HEAVY DOWNPOURS...GUSTY 
WINDS OF 30 TO 40 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING STRIKES 
CAN STILL BE EXPECTED WITH THESE SOTRMS.

LAT...LON 2794 8052 2787 8049 2786 8049 2783 8092
      2828 8093 2830 8070 2828 8069 2830 8069
      2831 8065 2827 8066 2823 8063 2826 8061
      2831 8062 2831 8059 2820 8059 2811 8057
      2795 8048 2787 8046
TIME...MOT...LOC 2351Z 260DEG 12KT 2812 8063

$$


52

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 5, 2:23 PM EDT, 4 hours 33 minutes earlier.

Area forecast discussion, Sep 5, 2:23 PM EDT, 4 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
223 PM EDT SUN SEP 5 2010

.DISCUSSION...
CURRENT/TONIGHT...SCT SHOWERS/STORMS WILL FILL IN FROM THE WEST
THE REST OF THE AFTERNOON AND LINGER PAST DARK WITH STEADY
DISSIPATION FOR ALL BUT THE MARINE AREA BY THE EARLY MORNING HOURS
ON MONDAY. BOUNDARY INTERACTIONS OVER THE INTERIOR ESPECIALLY
ALONG/NORTH OF THE INTERSTATE FOUR CORRIDOR SHOULD PRODUCE SOME
RAIN TOTALS NEAR AN INCH IN HEAVIER SHOWERS. AREA PUSHING INTO
CENTRAL FL RELATED TO THE WEST COAST BREEZE BOUNDARY AND APPEARS
INDEPENDENT OF THE DEEP CONVECTION OVER THE SHELF WATERS OF THE
GULF COAST.

LABOR DAY...
PRESENCE OF HIGH MOISTURE AND COOLER THERMODYNAMIC PROFILE WILL
LEAD TO HIGH RANGE SCT PRECIP DURING THE COURSE OF THE DAY.
FRONTAL TROUGH OVER N CENTRAL FL WILL WASH OUT AND WEAK EASTERLY
FLOW WILL BECOME PREVALENT BY MID AFTERNOON. DIURNAL HEATING WITH
WEAK STEERING MAY PRODUCE SOME HIGHER RAIN TOTALS...ESP OVER THE
INTERIOR AREAS WHERE SLOW MOVING STORMS PERSIST ALONG BOUNDARY
MERGERS.

MON NIGHT-TUE NIGHT...DEEP LAYER HIGH PRESSURE WILL STATION ITSELF
OVER THE SOUTHEAST U.S. AND GULF COAST STATES DURING THIS TIME. WE
WILL MAINTAIN A WEAK ONSHORE FLOW (EAST/EAST-NORTHEAST) IN THE
LOW-LEVELS. PRECIPITABLE WATER VALUES WILL DIMINISH SOME BUT STILL
REMAIN NEAR SEASONAL NUMBERS. WILL MAINTAIN INHERITED NUMBERS FOR
POPS (20%) BOTH MON-TUE NIGHTS (AFTER 00Z). WILL CONTINUE TO KEEP
LOW END CHANCE POPS (30%) DURING THE DAY ON TUE...BUT WITH THE
DEEPER ONSHORE FLOW WILL LIKELY SEE HIGHER POPS TOWARDS THE INTERIOR
AND OVER WEST-CENTRAL FLORIDA. LOWS MAINLY IN THE LOWER/MIDDLE 70S
WITH HIGHS ON TUE NEAR 90 DEGREES ALONG THE COAST AND LOWER 90S
ACROSS THE INTERIOR.

WED-SUN...(PREVIOUS DISCUSSION)...RIDGE ALOFT WILL COVER THE AREA.
AT THE SURFACE...HIGH PRESSURE RIDGE TO THE NORTH WILL WEAKEN MID
WEEK AS FRONTAL BOUNDARY PUSHES ACROSS THE COAST TO OUR NORTH...THEN
REBUILD LATE IN THE WEEK. THE NET RESULT WILL BE A MOSTLY LIGHT
ONSHORE FLOW PATTERN.

MOISTURE BAND LEFT OVER FROM OLD FRONTAL BOUNDARY SHOULD GRADUALLY
BECOME DIFFUSE THROUGH THE PERIOD. WILL NOT MAKE ANY CHANGES TO THE
CURRENT FORECAST WHICH HAS NO GREATER THAN 30 PERCENT RAIN CHANCES.
GENERALLY EXPECT COASTAL SECTIONS TO HAVE CHANCES DURING THE
NIGHT/MORNING. THE GREATEST CHANCE FOR STORMS WILL BE ACROSS THE
INTERIOR IN THE AFTERNOON.

&&

.AVIATION...
SCT TSRA WITH MVFR AND ISOLD IFR THROUGH 01Z. SCT/ISOLD SHRA WITH
MVFR THROUGH 03Z THEN VFR AFT 03Z WITH LIGHT TO CALM WINDS OVERNIGHT.

&&

.MARINE...
SWELL HAS DIMINISHED TO POINT OF NOT EASILY BEING DISCERNABLE AT
BUOYS AND WITH SEA HEIGHTS ONLY 1 TO 2 FT OVER THE WATERS LOCAL
WIND WAVE WITH SEA HEIGHTS LESS THAN 2 FT WILL PREVAIL FOR MONDAY.

MON NIGHT-FRI...HIGH PRESSURE WILL REMAIN SITUATED TO THE NORTH
ACROSS THE SOUTHEAST U.S. AND GULF COAST STATES. LIGHT TO MODERATE
ONSHORE FLOW EAST/EAST-NORTHEAST WINDS TO CONTINUE THROUGH THE
PERIOD. STRONGER CONVECTION DURING THIS TIME LIKELY OUT OVER THE
GULF STREAM OVERNIGHT/MORNING HOURS. SEAS MAINLY AOB 3 FT. AN
ELEVATED RIP CURRENT THREAT LIKELY TO CONTINUE AT BEACHES DURING
MUCH OF THIS TIME.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  75  90  75  89 /  30  40  20  30
MCO  75  93  74  91 /  20  50  20  30
MLB  76  89  76  89 /  30  50  20  30
VRB  74  91  76  91 /  30  50  20  30
LEE  76  92  75  92 /  20  40  20  30
SFB  76  93  76  91 /  20  40  20  30
ORL  77  94  76  91 /  20  50  20  30
FPR  73  91  76  90 /  30  50  20  30

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
&&

SHORT TERM...PENDERGRAST
LONG TERM....SEDLOCK
Hazardous weather outlook, Sep 5, 10:12 AM EDT, 8 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
1012 AM EDT SUN SEP 5 2010

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-052100-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
1012 AM EDT SUN SEP 5 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
SCATTERED LIGHTNING STORMS WILL DEVELOP ALONG BOUNDARIES OVER
EAST CENTRAL FLORIDA THIS AFTERNOON. STORMS WILL MOVE EAST AT
AROUND 10 TO 15 MPH...EVENTUALLY COLLIDING WITH THE EAST COAST SEA
BREEZE BOUNDARY EAST OF THE I-4 CORRIDOR LATER IN THE DAY.

STORMS OVER THE INLAND AREAS OF EAST CENTRAL FLORIDA WILL MOVE
EASTWARD BACK TOWARD THE COAST AND OFFSHORE THROUGH EARLY THIS
EVENING. MAIN THREATS WITH ANY STRONGER ACTIVITY WILL BE FREQUENT
CLOUD TO GROUND LIGHTNING STRIKES...BRIEF GUSTY WINDS...AND
LOCALLY HEAVY RAINFALL.

...RIP CURRENT IMPACT...
A LONG PERIOD SWELL WILL PRODUCE DANGEROUS RIP CURRENTS ALONG
AREA BEACHES TODAY. GREATEST THREAT WILL OCCUR FROM LATE MORNING
THROUGH 2 PM THIS AFTERNOON DUE TO TIDAL INFLUENCES.

OVER 100 RIP CURRENT RESCUES WERE REPORTED ALONG THE VOLUSIA
COUNTY COASTLINE SATURDAY DUE TO STRONG RIP CURRENTS AND SIMILAR
RIP CONDITIONS ARE EXPECTED ONCE AGAIN TODAY.

TO AVOID BEING CAUGHT IN A RIP CURRENT...SWIM ONLY AT BEACHES
WHERE LIFEGUARDS ARE PRESENT AND NEVER SWIM ALONE.

...MARINE THUNDERSTORM GUST IMPACT...
SCATTERED LIGHTNING STORMS WILL MOVE EASTWARD AROUND 10 TO 15
KNOTS TOWARD THE COAST AND OFFSHORE THROUGH EARLY THIS EVENING.
ANY OF THIS CONVECTIVE ACTIVITY WILL HAVE THE POTENTIAL TO PRODUCE
WIND GUSTS IN EXCESS OF 34 KNOTS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MOIST AIRMASS WILL CONTINUE TO EXIST ACROSS THE AREA EARLY THIS
WEEK AND FACILITATE SCATTERED THUNDERSTORM DEVELOPMENT EACH
AFTERNOON. LONG PERIOD SWELLS WILL CONTINUE TO CREATE AN ELEVATED
THREAT FOR RIP CURRENTS ALONG AREA BEACHES THROUGH LABOR DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY.

WEITLICH/PENDERGRAST

In the hours before

Special weather statement, Sep 5, 5:03 PM EDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
503 PM EDT SUN SEP 5 2010

FLZ041-045>047-053-141-147-052200-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-NORTHERN BREVARD
COUNTY-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN BREVARD COUNTY-
503 PM EDT SUN SEP 5 2010

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND
GUSTS...SMALL HAIL AND AND THE POSSIBILITY OF A FUNNEL CLOUD
AS STORMS AND THE EAST COAST SEA BREEZE COLLIDE...

* UNTIL 600 PM EDT.

AT 500 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG STORMS EXTENDING FROM SOUTHEAST VOLUSIA AND
NORTHERN BREVARD COUNTIES INTO EASTERN SECTIONS OF SEMINOLE...ORANGE
AND OSCEOLA COUNTIES...MOVING TO THE EAST AT 10 MPH.

AS STORMS AND OUTFLOWS FROM THE INTERIOR COLLIDE WITH THE EAST COAST
SEA BREEZE...STORMS MAY PRODUCE STRONG WIND GUSTS OF 45 TO 55 MPH...
FREQUENT LIGHTNING...SMALL HAIL...AND COULD PRODUCE A BRIEF FUNNEL
CLOUD. SEEK SHELTER INDOORS AT THE FIRST SIGN OF A STORMS AND REMAIN
INDOORS UNTIL 30 MINUTES PAST THE LAST LIGHTNING STRIKE.

LAT...LON 2816 8063 2801 8056 2791 8132 2804 8142
      2802 8138 2807 8135 2808 8143 2814 8146
      2886 8128 2896 8088 2886 8083 2896 8086
      2897 8084 2869 8065 2851 8062 2843 8066
      2827 8066 2823 8064 2843 8062 2802 8055
TIME...MOT...LOC 2058Z 264DEG 19KT 2860 8094

52
Special weather statement, Sep 5, 6:07 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
607 PM EDT SUN SEP 5 2010

FLZ053-058-052300-
OKEECHOBEE-OSCEOLA-
607 PM EDT SUN SEP 5 2010

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER OKEECHOBEE COUNTY...OSCEOLA COUNTY...

* UNTIL 700 PM EDT.

AT 602 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STORMS CAPABLE OF PRODUCING STRONG WIND GUSTS NEAR SAINT CLOUD AND
HARMONY AND NORTH CENTRAL OSCEOLA COUNTY...MOVING NORTHEAST AT 10
MPH.

MORE STORMS WILL FORM FROM SAINT CLOUD SOUTH TO OKEECHOBEE AS THE
EAST COAST SEA BREEZE COLLIDES WITH STORMS AND OUTFLOW BOUNDARIES
FROM STORMS TO THE WEST.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2718 8090 2736 8104 2739 8112 2758 8117
      2761 8115 2767 8114 2780 8120 2784 8125
      2834 8140 2834 8097 2785 8087 2764 8087
      2764 8083 2763 8082 2720 8070 2719 8078
      2720 8080
TIME...MOT...LOC 2206Z 242DEG 7KT 2819 8120

67
Special weather statement, Sep 5, 6:48 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
648 PM EDT SUN SEP 5 2010

FLZ045-047-053-054-058-059-064-147-060000-
INDIAN RIVER-MARTIN-NORTHERN BREVARD
COUNTY-OKEECHOBEE-ORANGE-OSCEOLA-SOUTHERN BREVARD COUNTY-ST. LUCIE-
648 PM EDT SUN SEP 5 2010

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL AS STORMS PUSH TOWARD THE EAST
COAST THIS EVENING...

* UNTIL 800 PM EDT.

AT 647 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BAND OF STRONG STORMS CAPABLE OF PRODUCING STRONG WINDS AND SMALL
HAIL MOVING EAST AT 10 MPH FROM AROUND CAPE CANAVERAL SOUTHWARD TO
LAKE OKEECHOBEE. THE STORMS WILL CROSS THE REMAINDER OF BREVARD....
ALSO INDIAN RIVER....ST LUCIE AND MARTIN COUNTIES EARLY THIS EVENING.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2721 8076 2850 8101 2851 8077 2834 8071
      2850 8074 2851 8062 2843 8066 2823 8064
      2826 8061 2842 8063 2849 8059 2843 8056
      2837 8059 2820 8059 2811 8057 2768 8035
      2769 8035 2744 8028 2720 8016
TIME...MOT...LOC 2246Z 276DEG 5KT 2811 8086

52

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 4, 8:18 PM EDTSpecial Weather StatementMLBSaint Lucie42 min
Sep 5, 5:03 PM EDTSpecial Weather StatementMLBBrevard, Orange, Osceola, Seminole57 min
Sep 5, 5:18 PM EDTSpecial Marine WarningMLB87 min
Sep 5, 6:07 PM EDTSpecial Weather StatementMLBOkeechobee, Osceola53 min
Sep 5, 6:48 PM EDTSpecial Weather StatementMLBBrevard, Indian River, Saint Lucie72 min
Sep 5, 6:54 PM EDTSpecial Marine WarningMLB81 min

Nearby

Severe Thunderstorm Warnings in Florida, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.